# SDR UALA2009011900207

- Difficulty date: January 18, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Aircraft time: 63,059 hours, 23,597 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME AT BS 680 AND STRINGER 12L.  MAJOR REPAIR ACCOMPLISHED:  REMOVED AND REPLACED P/N 143N8334-27 FRAME INTERCOSTAL.  ACCOMPLISHED GIRT BAR PROX SWITCH, OPS CHECKED GOOD.
